# SDR REXA2022012700173

- Difficulty date: January 2, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 601R31707112
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR FWD STAIR WEB HAS NUMEROUS AREAS OF CORROSION AND
CRACKS.                                                   "
"LOCATED, DRILLED AND INSTALLED FWD WEB IAW SRM                   
51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01.
WVAC EMP # "
